Convergence of riemannian manifolds with integral bounds on curvature. I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 1, p. 77-105
@article{ASENS_1992_4_25_1_77_0,
     author = {Yang, Deane},
     title = {Convergence of riemannian manifolds with integral bounds on curvature. I},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {1},
     year = {1992},
     pages = {77-105},
     doi = {10.24033/asens.1644},
     zbl = {0748.53025},
     mrnumber = {93a:53037},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1992_4_25_1_77_0}
}
Yang, Deane. Convergence of riemannian manifolds with integral bounds on curvature. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 1, pp. 77-105. doi : 10.24033/asens.1644. http://www.numdam.org/item/ASENS_1992_4_25_1_77_0/

[1] M. T. Anderson, Ricci Curvature Bounds and Einstein Metrics on Compact Manifolds (J. Am. Math. Soc., 1989, pp. 455-490). | MR 90g:53052 | Zbl 0694.53045

[2] M. T. Anderson, Convergence and Rigidity of Manifolds Under Ricci Curvature Bounds (Invent. Math., Vol. 102, 1990, pp. 429-445). | MR 92c:53024 | Zbl 0711.53038

[3] M. T. Anderson and J. Cheeger, Diffeomorphism Finiteness for Manifolds with Ricci Curvature and Ln/2-Norm of Curvature Bounded, preprint, 1990.

[4] J. Bemelmans, Min-Oo and E. A. Ruh, Smoothing Riemannian Metrics (Math. Zeitschr., Vol. 188, 1984, pp. 69-74). | MR 85m:58184 | Zbl 0536.53044

[5] P. Buser and H. Karcher, Gromov's Almost Flat Manifolds (Astérisque, Vol. 81, 1981). | MR 83m:53070 | Zbl 0459.53031

[6] I. Chavel, Eigenvalues in Riemannian Geometry, Academic Press, 1984. | MR 86g:58140 | Zbl 0551.53001

[7] J. Cheeger, M. Gromov and M. Taylor, Finite Propagation Speed, Kernel Estimates for Functions of the Laplace Operator and the Geometry of Complete Riemannian Manifolds (J. Diff. Geometry, Vol. 17, 1982, p. 15-53). | MR 84b:58109 | Zbl 0493.53035

[8] J. Cheeger, Finiteness Theorems for Riemannian Manifolds (Am. J. Math., Vol. 92, 1970, pp. 61-74). | MR 41 #7697 | Zbl 0194.52902

[9] C. B. Croke, Some Isoperimetric Inequalities and Eigenvalue Estimates (Ann. scient. Éc. Norm. Sup., Vol. 13, 1980, pp. 419-435). | Numdam | MR 83d:58068 | Zbl 0465.53032

[10] D. M. Deturck, Deforming Metrics in the Direction of Their Ricci Tensors (J. Diff. Geometry, Vol. 18, 1983, pp. 157-162). | MR 85j:53050 | Zbl 0517.53044

[11] S. Gallot, Isoperimetric Inequalities Based on Integral Norms of Ricci Curvature (Astérisque, Vol. 157-158, 1988, pp. 191-216). | MR 90a:58179 | Zbl 0665.53041

[12] L. Zhiyong Gao, Convergence of Riemannian Manifolds, Ricci Pinching, and Ln/2-Curvature Pinching, (J. Diff. Geometry, Vol. 32, 1990, pp. 349-382). | Zbl 0752.53022

[13] L. Zhiyong Gao, Einstein Manifolds (J. Diff. Geometry, Vol. 32, 1990, pp. 155-183). | Zbl 0719.53024

[14] L. Zhiyong Gao, Ln/2-Curvature Pinching (J. Diff. Geometry, Vol. 32, 1990, pp. 713-774). | Zbl 0721.53039

[15] R. E. Greene and Hung-Hsi Wu, Lipschitz Convergence of Riemannian Manifolds, (Pac. J. Math., Vol. 131, 1988, pp. 119-141). | MR 89g:53063 | Zbl 0646.53038

[16] M. Gromov, J. Lafontaine and P. Pansu, Structures métriques pour les variétés riemanniennes, Cedic, 1981. | MR 85e:53051 | Zbl 0509.53034

[17] R. S. Hamilton, Three-Manifolds with Positive Ricci Curvature, (J. Diff. Geometry, Vol. 17, 1982, pp. 255-306). | MR 84a:53050 | Zbl 0504.53034

[18] S. Klainerman, Global Existence for Nonlinear Wave Equations (Commun. Pure Appl. Math., Vol. 43, 1980, pp. 43-101). | MR 81b:35050 | Zbl 0405.35056

[19] S. Peters, Convergence of Riemannian Manifolds (Compositio Mathematica, Vol. 62, 1987, pp. 3-16). | Numdam | MR 88i:53076 | Zbl 0618.53036

[20] Wan-Xiong Shi, Deforming the Metric on Complete Riemannian Manifolds, preprint, 1987.

[21] M. E. Taylor, Pseudodifferential Operators, Princeton University Press, 1981. | MR 82i:35172 | Zbl 0453.47026

[22] D. Yang, Convergence of Riemannian Manifolds with Integral Bounds on Curvature. II [Ann. scient. Éc. Norm. Sup. (to appear)]. | Numdam | Zbl 0781.53035

[23] D. Yang, Lp Pinching and Compactness Theorems for Compact Riemannian Manifolds, preprint.

[24] D. Yang, Riemannian Manifolds with Small Integral Norm of Curvature, preprint, 1989.

[25] D. Yang, Existence and Regularity of Energy-Minimizing Riemannian Metrics [Internat. Math. Research Notices (Duke Math. J.), 1991]. | MR 92f:58039 | Zbl 0732.53036